# SDR AALA202201048465

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737*
- Aircraft serial: 33331
- Aircraft time: 21,034 hours, 8,247 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS AFT SERVICE DOOR GIRT BAR BRACKET IS MISSING. REPLACED MISSING PART PER AMM 25-66-01 OK FOR SERVICE.
